Acta Mathematica Sinica, English Series

, Volume 28, Issue 7, pp 1307–1328

Continuous embeddings of Besov-Morrey function spaces


DOI: 10.1007/s10114-012-1119-7

Cite this article as:
Haroske, D.D. & Skrzypczak, L. Acta. Math. Sin.-English Ser. (2012) 28: 1307. doi:10.1007/s10114-012-1119-7


We study embeddings of spaces of Besov-Morrey type,, and obtain necessary and sufficient conditions for this. Moreover, we can also characterise the special weighted situation for a Muckenhoupt \(\mathcal{A}_\infty\) weight w, with wα(x) = |x|α, α > −d, as a typical example.


Weighted Besov spacesBesov-Morrey spacescontinuous embeddings

MR(2000) Subject Classification


Supplementary material

10114_2012_1119_MOESM1_ESM.tex (75 kb)
Supplementary material, approximately 75 KB.

Copyright information

© Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Chinese Mathematical Society and Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.Mathematical InstituteFriedrich-Schiller-University JenaJenaGermany
  2. 2.Faculty of Mathematics and Computer ScienceAdam Mickiewicz UniversityPoznańPoland